# SDR 95ZZZM636

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3782017
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING TAKEOFF NR 3 ENGINE, S/N 4018, SPUN DOWN.  SHUT DOWN ENGINE PER FLIGHT HANDBOOK PROCEDURES.  FOUND DEFECTIVE FUEL PUMP, MFG P/N 378201-7.  REPLACED ENGINE DRIVEN FUEL PUMP.  ENGINE OPERATION THEN CHECKED NORMAL.
